# SDR UPS07550150

- Difficulty date: July 11, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N438UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25469
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - SEVERAL COMPRESSOR STALLS NOTED ON CLIMBOUT LEFT ENG.  *SUPPLEMENTAL SDR*  REMOVED AND REPLACED NR 1 ENGINE WITH REFERENCE TO MAINTENANCE FUNCTION TASK CARD TC 5001 (RR), ENGINE GROUND RAN NORMAL.  A/C OK FOR SERVICE.
